Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

How to reduce the pain of stomach just below the ribs.

my husband is having stomach pain just below the ribs.please help to reduce the pain now. its night now and not possible now to consult doctor .
Asked On : Sun, 28 Aug 2011
Answers:  4 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
from the history it appears to be gastitis(acidity)
you can take antacids . like ranitidine or antacid gel(gelusil)
take light diet.
if tomorrow it continues then consult your doctor
take care
Answered: Sun, 28 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
If it is in the side and increases when touched it could be muscular pain. You can give Paracetamol tablet for pain relief or apply pain killing gel for muscular pain. If not, and he has burning sensation in the upper abdomen and some pain may be in chest you can give him Yoghurt, Milk or cold water for immediate relief. Take him to Doctor to evaluate him for possible gastritis.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Welcome to healthcare magic.
It is difficult to diagnose without proper details and clinical examination.
If he is having pain on left side or middle not associated withfever or loose motion then it could be due to gas and acidity.You can try to give an antacid syrup.If on right side or radiating to back or chest it is best to take him to a doctor .Try to make him relax in lying down position .Give him adequate water.hope I could help.thanks
Answered: Sun, 28 Aug 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM,
What is age....? had heavy dinner...?
It could be due to some gaseous and acidity problem.
You can give digene tab or liquid if it is available with you.
You can also give soda water.If it persist and increase in severity than emergency consultation is required.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor